# SDR SWIA972384

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N580SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120348
- Aircraft time: 5,210 hours, 7,427 cycles
- Engine: Pwa PW118B
- System (JASC): 2710 · Aileron Control System
- Part: Connecting Rod
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER SHUTDOWN, AILERON CONTROL WHEEL WOULD NOT MOVE LEFT OR RIGHT WITHOUT EXCESSIVE FORCE.  INSPECTED LEFT AND RIGHT AILERON CABLE ROUTING.  NO DEFECTS NOTED.  AILERONS HAVE FREE MOVEMENT.  PSP MX REQUEST CHECK LEFT AND RIGHT RVIT (AILERON) FOR CONDITION.  CHECK OF LEFT RVIT, FOUND TO BE OK.  CHECK OF RIGHT RVIT FOUND SUPPORT (P/N 120-63140-001) BENT.  FOUND CONNECTING ROD (P/N 120-63143) BROKEN.  FOUND BELLCRANK (P/N 123-82549-007) FOR RUDDER INSTALLED.  REMOVED AND REPLACED BELLCRANK.  OPS CHECK GOOD.  BELLCRANK (P/N:  123-82549-009).
